# SDR FDEA201605281748

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 77,252 hours, 17,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MOD1MN1400
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON CLOSING & ARMING R1 DOOR, NO LIGHT ON SLIDE PRESS TO TEST BUTTON, MEL 25-61-02.  R1 EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-02, VERIFY & RECORD IN THE AML.  EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY.  CHECKED R1 SLIDE PRESS.  ACFT OK TO CONTINUE.  REPLACED BATTERIES IN R1 REMOTE PRESSURE INDICATOR.  ALL OPS CHECKS NORMAL IAW AMM: 25-61-04-4.
